Bulletin of the American Mathematical Society

Sums of ultrafilters

Zdeněk Frolík

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 73, Number 1 (1967), 87-91.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183528620

Mathematical Reviews number (MathSciNet)
MR0203676

Zentralblatt MATH identifier
0166.18602

Citation

Frolík, Zdeněk. Sums of ultrafilters. Bull. Amer. Math. Soc. 73 (1967), no. 1, 87--91. https://projecteuclid.org/euclid.bams/1183528620


Export citation

References

  • 1. E. Čech, Topological spaces, Publ. H. of ČSAV, Praha, 1965.
  • 2. Z. Frolík, The topological product of countably compact spaces, Czech. Math. J. 10 (1960), 329-338.
  • 3. Z. Frolík, On two problems of W. W. Comfort, (to appear).
  • 4. J. Novák, On the topological product of two countably compact spaces, Fund. Math. 40 (1953), 106-112.
  • 5. W. Rudin, Homogeneity problems in the theory of Čech compactifications, Duke Math. J. 23 (1956), 409-419, 633.
  • 6. H. Terasaka, On the cartesian product of compact spaces, Osaka Math. J. 4 (1952), 11-15.